MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; SCREW. CANNULATED, FAVORED ANGLE MEDIAL

ULRICH GMBH & CO. KG NEON3; SCREW. CANNULATED, FAVORED ANGLE MEDIAL
Model Number CS 3906-40-26
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
Using x-ray evaluation, the surgeon decided to manually screw the screw a little deeper into the bone.When trying to screw the screw in further, the screw broke below the screw head.Part of the screw shaft remained in the bone.The screw type in question is a self-tapping screw which must be pre-drilled during preparation according to the surgical technique.Optionally, it is also possible to use a tap for sclerotic bone.The following findings were obtained during the initial user consultation: the hole for the screw was pre-drilled to a depth of only 12mm.The screw length is 26mm.The bone quality was described by the user as very hard due to degeneration and sclerotic attachments.

Brand Name
NEON3
Common Device Name
SCREW. CANNULATED, FAVORED ANGLE MEDIAL
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key8465479
Report Number9612420-2019-00006
Device Sequence Number2888160
Product Code KWP
UDI-Device Identifier04052536084470
UDI-Public4052536084470
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3906-40-26
Device Catalogue NumberCS 3906-40-26
Device Lot NumberU018204
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/08/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR